# SDR SWAA2025102125084

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8740A
- Make and model: Boeing 737-8
- Aircraft serial: 61860
- Aircraft time: 14,458 hours, 6,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS AFT OF STA 520 RIGHT/LEFT ARE INOP NEED REPLACE BATTERY PACKS M1673 M1672.  PERFORMED TROUBLESHOOTING ALL EMERGENCY LIGHTS AFT OF STA 520 RIGHT/LEFT ARE INOP; FOUND BATTERY PACKS M1672; M1673; DO NOT WORK PROPERLY.  REMOVED AND REPLACED BATTERY PACKS M1672; M1673 IAW AMM 33-51-06-960-802, PERFORMED GOOD TEST.
